Taxol every Tuesday Carboplatin 1st of each cycle

I have Ovarian Cancer and am taking Taxol every Tuesday, the first treatment of every

Cycle I take both Carboplatin and Taxol. I just started my 3rd cycle yesterday day. I am also thanking the Akynzeo pill the first of each cycle. My blood test just came back and I am low in Red Blood Cell Count 3.64, Hemoglobin 11.4, Hematocrit 33.1, RDW is high 16.5. My Absolute Eosinophils is 0. I have chemo sores on my hands, arms, and lower legs. I have had neuropathy in my right leg and foot for 12 years due to a accident. It seem when I start my 1st treatment of every cycle taking both drugs my neuropathy is really bad on the right side. In fact the day after my second cycle of the 2 drugs they sent me for a ultra sound to make sure I didn't have blood clots. I didn't it was the neuropathy. I am also so tired, but don't sleep well at night. Any one else having these problems.

2 Replies

oldestnewest
  • Hi I had Taxol stopped before completion due to the neuropathy which just got worse with each dose. Have you discussed this with your Onc? Big Hug. Kathy xx

  • I haven’t had the same regime as you, but I find my sleep is most disturbed when I am taking the steroids around chemo. You haven’t said if you are taking any, but if you are, they may be a factor. I have 3-4 nights of really poor sleep, waking at 3am, then when I stop the steroids, my sleep pattern returns to being more normal. Regardless, it might be worth you talking to your oncologist because sleep is so important to recovery!

    Vicki

You may also like...